# SDR AALA201904229003

- Difficulty date: April 21, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 57,210 hours, 23,605 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Faulty
- Location: Nav
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING DECENT IN VNAV MODE AIRCRAFT  SUFFERED UNCOMMANDED ELEVATOR INPUTS FROM THE AUTO PILOT.  THESE UNCOMMANDED INPUTS WERE MODERATE, AUTO PILOT CMD - A THE FIRST ONE WAS PASSING 25,000  FEET THE SECOND ONE WAS PASSING 18,000 FEET. ACCOMPLISHED DFCS BITE FAULT HISTORY AND CURRENT FAULTS IAW FIM  22-11-00 ,NO FAULTS FOUND. REMOVED AND REPLACED FCC-A IAW MM 22-11-33.ALL CKS NORMAL  ACCOMPLISHED AND VERIFY IAW MM 22-11-00 AND BITE TEST IAW MM 34-36-00. ALL CKS NORMAL.
